# SDR SWAA2013011011355

- Difficulty date: December 27, 2012
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 28,757 hours, 16,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65538444
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP STA 807+7IN. TO STA 827+11IN. RBL-15 FLOOR SUPPORT ANGLE HAS NUMEROUS AREAS OF CORROSION.  REMOVED AND REPLACED CARGO TRACK PER SRM.
